# SDR ASAA2015100513347

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,501 hours, 28,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1146641
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGNS AT LT FORWARD, LT AFT, AND RT AFT OVERWING EXITS HAVE MULTIPLE LAMPS INOPERATIVE.  ACFT GROUNDED.  RELAMPED AND TESTED IAW MM 33-51-81-962-011.  OPS NORMAL.
